| Model Number |
PRT-29 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Heart Block (4444)
| Date of Event |
01/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2023, a 29mm portico valve was implanted using a flexnav delivery system during a transcatheter aortic valve implantation.The patient had a history of heart failure and a pre-existing right bundle branch block (rbbb).It was reported that there was calcification extending beneath the aortic annular plane in the interventricular septum, and the final implant depth of the valve was 5mm.On (b)(6) 2023, the patient went into complete heart block and received a dual chamber permanent pacemaker implant (dc-ppm).On (b)(6) 2023, the patient was discharged from the hospital after an extended stay following the pacemaker implant.No additional information was provided.
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
An event of complete heart block one day after device implant was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Information from the field indicated that the patient had pre-existing right bundle branch block, that there was calcification extending beneath the aortic annular plane in the interventricular septum, and that the valve was implanted with 5mm depth, deeper than the optimal 3mm depth, which could have contributed to the heart block reported.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.